|Author:||Sorting Last Post on Top ↓ Message:||
Today I had a Dr. appointment with my gastrenterologist. I was shocked when he asked me if I had experienced suicidal thoughts. I wasnt sure why this had become a topic for a visit clearly related to stomach issues, but finally realized his question was due to some of the medicationd I have been taking for years. We all must be aware that certain medications can have serious side effects which may include mental as well as physical problems. Have you seen the commercials on TV for lawyers advertising to sue pharmaceutical companies for any number of strange and "mysterious" side effects supposedly caused by these so called "Bad Drugs" ? My answer to the Dr., who was very professional and caring, was that my religious faitb is very strong and suicide is not an option for me plus I would know to seek help if I were toveven have thoughts of doing hsrm to myself. My message is this: if you or someone you know experiences negative thoughts seek help. It just may be related to the medications they are taking. Good luck and good health to all! Peace, Scott.
"When you come to a fork in the road-take it!" - Yogi Berra
"The best revenge is living well" - Jerry Seinfeld